Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Has cancer, foggy eye sight, unable to get out of bed. Why?

Heloo. I have a proplem, not me, my mum. She has cancer, and she did 4 sessions of chemotherapy, and everything went well, but now she has 2 days since she is feeling bad. Nobody can know why, or what she has. What she feels( she spew, she can't get out of bed, always felt that she is going to faint, but she has also passed, she can't eat, she can't keep her eyes open all the time, she feel that sees evereything in frog, is troubled(but it was someone , an eye specialist, and he said that everything is alright) , if you can tell me what she has, or if you know why she has these feeling please help me, and tell .
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Oncologist, Surgical 's  Response
Dear Ma'am,

Sorry to hear about your mom's problems. These side effects can be due to the chemotherapy that she is getting. You should consult a doctor and get a complete blood count done as sometimes chemo can suppress the blood cells in the body and can lead to infections and weakness. If that is the case, she will require a medicine to boost her blood cells.

Hope she gets well soon
Answered: Sun, 7 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor